# SDR 2007UALA04471

- Difficulty date: October 30, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 69,544 hours, 8,636 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 5E, ALL ALONG UPPER DECK STAIRS & ALONG WALL ACROSS DOOR 3L ARE INOPERATIVE.   SECURED CONNECTOR.
